Pronk, Dorette A.
Etendues and stacks as bicategories of fractions
Compositio Mathematica, Tome 102 (1996) no. 3 , p. 243-303
Zbl 0871.18003 | MR 1401424 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1996__102_3_243_0

Bibliographie

Artin, M.: Algebraic Spaces, Yale Math. Monographs 3, Yale University Press, 1971. MR 407012 | Zbl 0226.14001

Artin, M.: Versal deformations and algebraic stacks, Inventiones Mathematicae 27 (1974) 165-189. MR 399094 | Zbl 0317.14001

Bénabou, J.: Introduction to bicategories, in Reports of the Midwest Category Seminar, L.N.M. 47, 1-77, Springer-Verlag, New York, 1967. MR 220789

Bunge, M.: An application of descent to a classification theorem for toposes, Math. Proc. Camb. Phil. Soc. 107-59(1990)59-79. MR 1021873 | Zbl 0698.18003

Deligne, P. and Mumford, D.: The irreducibility of the spaces of curves of given genus, Publ. Math. I.H.E.S. 36 (1969) 75-109. Numdam | MR 262240 | Zbl 0181.48803

Faltings, G. and Chai, C.L.: Degeneration of Abelian Varieties, Springer-Verlag, New York, 1990. MR 1083353 | Zbl 0744.14031

Gabriel, P. and Zisman, M.: Calculus of Fractions and Homotopy Theory, Springer-Verlag, New York, 1967. MR 210125 | Zbl 0186.56802

Grothendieck, A. and Verdier, J.L.: Seminaire de Géometrie Algébrique IV, L.N.M. 296, Springer-Verlag, New York, 1972. MR 354653

Johnstone, P.T.: Topos Theory, Academic Press, London, 1977. MR 470019 | Zbl 0368.18001

Joyal, A. and Tierney, M.: An extension of the Galois theory of Grothendieck, Memoirs of the A.M.S., Vol. 51, Nr. 309,1984. MR 756176 | Zbl 0541.18002

Kelly, G.M.: On Maclane's conditions for coherence of natural associativities, commutativities, etc., Journal of Algebra 1 (1964) 397-402. MR 182649 | Zbl 0246.18008

Knutson, D.: Algebraic Spaces, L.N.M. 203, Springer-Verlag, New York, 1971. MR 302647 | Zbl 0221.14001

Maclane, S.: Categories for the Working Mathematician, Springer-Verlag, New York, 1971. MR 354798 | Zbl 0705.18001

Milne, J.S.: Etale Cohomology, Princeton University Press, Princeton, New Jersey, 1980. MR 559531 | Zbl 0433.14012

Moerdijk, I.: Toposes and groupoids, in Categorical Algebra and its Applications (ed. F. Borceux), L.N.M. 1348, Springer-Verlag, New York, 1988,280-298. MR 975977 | Zbl 0659.18008

Moerdijk, I.: The classifying topos of a continuous groupoid. I, Transactions of the A.M.S. 310-2 (1988) 629-668. MR 973173 | Zbl 0706.18007

Moerdijk, I.: Descent theory for toposes, Bulletin de la Société Mathématique de Belgique (série A) tome XLI Fasc. 2 (1989) 373-391. MR 1031756 | Zbl 0688.18003

Moerdijk, I.: The classifying topos of a continuous groupoid. II, Cah. de top. et Géom. Diff. Cat. 31-2 (1990) 137-168. Numdam | MR 1080241 | Zbl 0717.18001

Moerdijk, I.: Classifying toposes and foliations, Ann. Inst. Fourier 41, Grenoble (1991) 189-209. Numdam | MR 1112197 | Zbl 0727.57029

Moerdijk, I.: Foliations, groupoids and Grothendieck étendues, Publ. del Sem. Mat. Garcia de Galdeano, serie II, no. 17 (1993), Universidad de Zaragoza. MR 1268130

Rosenthal, K.: Etendues and categories with monic maps, J. Pure and Appl. Algebra 22 (1981) 193-212. MR 624572 | Zbl 0473.18004

Serre, J.-P.: Lie Algebras and Lie Groups, reprinted as L.N.M. 1500, Springer-Verlag, New York, 1992. MR 1176100 | Zbl 0742.17008